advertisement
Question
Posted by: JAN | 2012/02/19

DEPRESSION

I HAVE DEPRESSION AND USE CYLIFT AND ETHEPERINE.
WHEN I LAST HAD A RELAPSE I STARTED USING IT.
AFTER A WEEK OFHELL GETTING USED TO IT, IT WAS WORKING FINE FOR 4 YEARS LATELY HOWEVER I AM VERRY DEPRESSED AND EMOSIONAL.
LAST TIME I WAS TIRED COULDNT WORK.
THIS TIME I AM NOT SO TIRED BUT VERRY EMOSIONAL.
I CRY FOR THE MOST STUPID THING AND GETS VERRY ANGRY VERRY QUICK.
SUISIDE IS MUCH MORE ON THE FOREFRONT AS THE LAST TIME, NOT THAT I THINK ITS A PROBLEM AT THE MOMENT BUT I AM SCARED FOR THE FUTURE.
DO U THINK I SHOULD SEE MY DOCTER FOR NEW MEDICASION, OR DO U THINK I SHOULD JUST TRY TO GET THROUGH IT.
NOT SURE IF I AM JUST SILLY BECAUSE THE SIMTOMS ARE NOT THE SAME SA LAST TIME.
ALSO DO U THINK I MAY BE SHOULD SEE A PSYCIATRIST OR MY HOUSE DOCTER AS USSUAL.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Please avoid typing in all caps - on the internet that is considered to be SHOUTING at people !
I have never heard of Etheperine, but you probably mean Ethipramine, which is a generic form of Imipramine, a very old antidepressant which has been around for many years.
The combination you describe is rather unusual.
ANY depression which is complex, or not responding as expected to the usual treatment, should lead you you seeing and being properly assessed by a psychiatrist, rather than only a GP, for a re-evaluation of the diagnosis and the treatment. Not all experiences of bein over-emotional are depression. But if suicidal thoughts are present you really should see a psychiatrist as soon as possible, and take this problem seriously. You should be able to get far better than this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2012/02/20

Definitely see a psychiatrist as soon as possible. Things change in our body chemistry over time, just because a certain kind and dosage of medication used to help doesn''t mean it will continue to do so forever. There are also other medical conditions that could make you feel this way which they need to check for.

Reply to Maria
Posted by: cybershrink | 2012/02/20

Please avoid typing in all caps - on the internet that is considered to be SHOUTING at people !
I have never heard of Etheperine, but you probably mean Ethipramine, which is a generic form of Imipramine, a very old antidepressant which has been around for many years.
The combination you describe is rather unusual.
ANY depression which is complex, or not responding as expected to the usual treatment, should lead you you seeing and being properly assessed by a psychiatrist, rather than only a GP, for a re-evaluation of the diagnosis and the treatment. Not all experiences of bein over-emotional are depression. But if suicidal thoughts are present you really should see a psychiatrist as soon as possible, and take this problem seriously. You should be able to get far better than this.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement